# SDR UIEA2015082500461

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 82,861 hours, 14,188 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

IFSD NR 3 ENG DUE TO LOSS OF OIL QTY & DECREASING OIL PRESS, 35 PSI.  AFTER SHUTDOWN, OIL PRESS REMAINED AT 11 PSI.  FOUND NR 3 ENG PLUMBING KIT FOR DRIVE SPLINE OUT OF POSITION.  SECURED PLUG, OPERATIONS & LEAK CHECKED SATISFACTORY IAW MM 24-11-01.  POST WINDMILL INSPECTION IAW MM 72-00-00-206-059-J00.
